An invariance principle for the law of the iterated logarithm for some Markov chains

Volume 212 / 2012

W. Bołt, A. A. Majewski, T. Szarek Studia Mathematica 212 (2012), 41-53 MSC: Primary 60J25, 60H15; Secondary 76N10. DOI: 10.4064/sm212-1-3

Abstract

Strassen's invariance principle for additive functionals of Markov chains with spectral gap in the Wasserstein metric is proved.

Authors

  • W. BołtInstitute of Mathematics
    University of Gdańsk
    Wita Stwosza 57
    80-952 Gdańsk, Poland
    e-mail
  • A. A. MajewskiInstitute of Mathematics
    University of Gdańsk
    Wita Stwosza 57
    80-952 Gdańsk, Poland
    e-mail
  • T. SzarekInstitute of Mathematics
    University of Gdańsk
    Wita Stwosza 57
    80-952 Gdańsk, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image